# SDR UIEA2019082755280

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 70,130 hours, 16,417 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 STATUS MESSAGE.  T/S PER FIM 21-26 FAULT TREE 808. MESSAGE CLEARED, OPS CHECK NORMAL.
